Discrepancy estimates for the value-distribution of the Riemann zeta-function I
Acta Arithmetica, Tome 48 (1987) no. 2, pp. 167-190
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_48_2_167_190,
author = {Kohji Matsumoto},
title = {Discrepancy estimates for the value-distribution of the {Riemann} zeta-function {I}},
journal = {Acta Arithmetica},
pages = {167--190},
year = {1987},
volume = {48},
number = {2},
doi = {10.4064/aa-48-2-167-190},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-48-2-167-190/}
}
TY - JOUR AU - Kohji Matsumoto TI - Discrepancy estimates for the value-distribution of the Riemann zeta-function I JO - Acta Arithmetica PY - 1987 SP - 167 EP - 190 VL - 48 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-48-2-167-190/ DO - 10.4064/aa-48-2-167-190 LA - en ID - 10_4064_aa_48_2_167_190 ER -
Kohji Matsumoto. Discrepancy estimates for the value-distribution of the Riemann zeta-function I. Acta Arithmetica, Tome 48 (1987) no. 2, pp. 167-190. doi: 10.4064/aa-48-2-167-190
Cité par Sources :